Blow-Up Analysis for a Quasilinear Degenerate Parabolic Equation with Strongly Nonlinear Source

Zhou, Shouming, Yao, Xianzhong, Liu, Dengming, Mu, Chunlai, Zheng, Pan . Abstract and Applied Analysis 2012. 2012 (109546) :-

Locate this article in:

Bibtex

@article{CIS-286976,
  Author = {Zhou, Shouming and Yao, Xianzhong and Liu, Dengming and Mu, Chunlai and Zheng, Pan},
  Title = {Blow-Up Analysis for a Quasilinear Degenerate Parabolic Equation with Strongly Nonlinear Source},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {109546},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles